# SDR HEEA968734

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39122
- Make and model: Bell 206B-3
- Aircraft serial: 3312
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK BROKEN. REPLACED BROKEN LOCKING MECHANISM.  ALSO REPLACED DEFECTIVE DIODE CR202 THAT CAUSED WEAK SENSITIVITY.  ADJUSTED PRESELECTOR FOR PROPER SENSITIVITY.  UNIT BENCH CHECK GOOD.
